MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR MONITOR CARRIER

STERIS CORPORATION - MONTGOMERY HARMONYAIR MONITOR CARRIER
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris account manager was informed that the ems system was installed by a third-party service provider.A steris service technician arrived onsite to inspect the harmonyair monitor carrier and confirmed the reported event.The cause of the event can be contributed to the size of the screws used to install the harmonyair montior carrier (25mm instead of 30mm).A new ems system was installed at the customer's location.The unit was tested and confirmed it to be operating according to specification.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their harmonyair monitor carrier detached from the ems system.The event did not occur during a patient procedure; however, it was reported that procedures were postponed as the room could not be used.No report of injury.

Brand Name
HARMONYAIR MONITOR CARRIER
Common Device Name
MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19387492
Report Number1043572-2024-00035
Device Sequence Number6875909
Product Code FQO
UDI-Device Identifier00724995153663
UDI-Public00724995153663
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown